# SDR SIMA20160109001

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 36,360 hours, 31,771 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 745501
- Part serial: 0044
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RETRACTING GEAR AFTER TAKEOFF, GEAR INDICATION TURNED AMBER, FOLLOWED BY RED WITH A LG & LEVER DISAGREE WARNING MSG.  THIS REMAINED UNTIL BUMPING LEVER TO CONFIRM ITS POSITION, UPON WHICH GEAR RETRACTED.  FOR CORRECTIVE ACTION REF LOG PAGE 3871528 ITEM 1 FOR R & R OF LG LEVER ASSEMBLY & OPERATIONS CHECKS.  R & R LG CONTROL LEVER IAW MM 32-32-02.  OPERATIONS CHECKED GOOD IAW AMM 32-30-00.
